# SDR SCNA95139

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 1439
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT OVEN SWITCHED OFF WHILE COOKING MEALS, AFTER REMOVING MEALS, OVEN BEGAN TO SMOKE AND SMELL BURNED.  REMOVED AND REPLACED OVEN AND UNIT CHECKED GOOD.
